# SDR DALA2017081406227

- Difficulty date: August 11, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 55,663 hours, 20,047 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR HANDLE STUCK IN MIDDLE POSITION, NOT ARMING PROPERLY. REMOVED DEBRIS FROM GIRT BAR LOCKS.  DOOR ARMS NORMALLY.  ACFT OK FOR SERVICE IAW AMM 52-11.
